# SDR AALA201706269002

- Difficulty date: May 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Part number: D53370622204
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLES ON FORWARD POSITION KEELBEAM RIGHT HAND MAIN LANDING GEAR DOOR FORWARD ATTACH FITTINGS IN MAIN WHEEL WELL AT FR 43 AND -Y251. REPLACED DOOR ATTACHMENT FITTING PER SRM 51-72-11 AND EA 270816.
